Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 1, Pages 178–188 (Mi zvmmf60)  

This article is cited in 3 scientific papers (total in 3 papers)

One approach to a magnetostatic problem for bodies with inclusions in an inhomogeneous external field

V. V. Dyakin, V. Ya. Raevskii, O. V. Umergalina

Institute of Metal Physics, Ural Division, Russia Academy of Sciences, ul. S. Kovalevskoi 18, Yekaterinburg, 620219, Russia

Abstract: A direct magnetostatic problem for magnets with a finite-size inclusion is considered in an integrodifferential form. An approach is used that, under certain conditions, reduces the problem to a single integral equation on a two-dimensional manifold-the inclusion surface. As an important illustrative example, finite formulas are derived to compute the resulting field of a magnetic half-space with a spherical cavity in an arbitrary external field.

Key words: magnetostatic problems, bodies with inclusions, inhomogeneous external field, numerical-analytical solution method.

Full text: PDF file (1337 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:1, 172–182

Bibliographic databases:

UDC: 519.634
Received: 08.02.2008

Citation: V. V. Dyakin, V. Ya. Raevskii, O. V. Umergalina, “One approach to a magnetostatic problem for bodies with inclusions in an inhomogeneous external field”, Zh. Vychisl. Mat. Mat. Fiz., 49:1 (2009), 178–188; Comput. Math. Math. Phys., 49:1 (2009), 172–182

Citation in format AMSBIB
\Bibitem{DyaRaeUme09}
\by V.~V.~Dyakin, V.~Ya.~Raevskii, O.~V.~Umergalina
\paper One approach to a magnetostatic problem for bodies with inclusions in an inhomogeneous external field
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 1
\pages 178--188
\mathnet{http://mi.mathnet.ru/zvmmf60}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559754}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 1
\pages 172--182
\crossref{https://doi.org/10.1134/S0965542509010126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263128900012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849124615}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf60
  • http://mi.mathnet.ru/eng/zvmmf/v49/i1/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dyakin V.V., Kudryasheva O.V., Raevskii V.Ya., “An Application of the Fundamental Magnetostatics Equation To Magnetic Thickness Gauging Problems. Part 1.”, Russ. J. Nondestr. Test., 50:9 (2014), 506–514  crossref  isi  elib  scopus
    2. Dyakin V.V., Kudryashova O.V., Raevskii V.Ya., “on the Solution of the Magnetostatic Field Problem in the Case of Magnetic Permeability That Is Dependent on Coordinates”, Russ. J. Nondestr. Test., 51:9 (2015), 554–562  crossref  isi  elib  scopus
    3. V. V. Dyakin, O. V. Kudryashova, V. Ya. Raevskii, “One approach to solving the basic equation of magnetostatics in the case of nonhomogeneous magnets”, Theoret. and Math. Phys., 187:1 (2016), 525–538  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:334
    Full text:103
    References:43
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021